# SDR UPS03841096

- Difficulty date: July 24, 2003
- Submitted: August 15, 2003
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- Aircraft time: 78,372 hours, 25,542 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Attach Angle
- Part number: 46530252
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 RT HORIZONTAL STAB. FRONT SPAR AT STA. XFS322. RIB ATTACH ANGLE IS CRACKED REMOVED,  FABRICATED AND REPLACED ATTACH ANGLE I.A.W. DWG.4653025 AND SRM. 51-1-20D.
